MAUDE Adverse Event Report: LeMaitre Vascular, Inc. Pruitt F3 Carotid Shunt

LeMaitre Vascular, Inc. Pruitt F3 Carotid Shunt
Catalog Number 2012-10
Medical Device Problem Codes Leak/Splash (1354); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the white balloon was leaking during a pre-use check.The device was not used on a patient.No patient injury was reported.
 
Additional Manufacturer Narrative
The photos provided confirmed the reported issue.While the reported event was confirmed, the exact root cause of the reported issue could not be determined.The failure may have resulted from a manufacturing anomaly or from damage incurred during packaging, shipping, or handling prior to use.The production and traceability record for the device was reviewed; no issues were found during manufacturing or packaging that would cause or contribute to the reported event.All quality control tests were completed successfully and met specification.

Brand Name
Pruitt F3 Carotid Shunt
Common Device Name
Carotid Shunt
Manufacturer (Section D)
LeMaitre Vascular, Inc.
psong@lemaitre.com
burlington MA 01803
Manufacturer (Section G)
LeMaitre Vascular, Inc
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
+1(781)425-1683
MDR Report Key50857457
Report Number1220948-2026-00303
Device Sequence Number9553521
Product Code MJN
UDI-Device Identifier00840663101214
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K811276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2012-10
Device Lot NumberXPF00001290
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown